# SDR SWAA2012121410673

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 21,540 hours, 12,721 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER TANK UPPER SKIN LBL 6.14" STA 544 4TH FASTENER HOLE FROM FWD HAS A CRACK INDICATION PER HFEC PART 6 51-00-00 FIG 16.  REPAIRED SKIN PER EA.
